# SDR SWAA2020122938640

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 14,456 hours, 6,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD SERVICE DOOR GIRT BAR MISSING TEFLON STOP RING.  INSTALLED STOP RING, IAW AMM 25-66-01.
